# SDR 2008FA0000901

- Difficulty date: December 2, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N100WE
- Make and model: Raythn 390
- Aircraft serial: RB45
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: 390814101007
- Condition: Wrong Part
- Location: Bumper Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT REPORT OF MLG DOORS NOT CLOSING INDICATION FOLLOWING GEAR RETRACTION.  FOUND RUBBER BUMPER MISSING FROM LT MAIN GEAR UPLOCK DAMPER ASSY,  LT MAIN GEAR UPLOCK DAMPER ASSY CAUSING LT MN GEAR UPLOCK HOOK NOT TO RESET AND ENGAGE ROLLER FOLLOWING GEAR RETRACTION DUE TO EXCESSIVE UP-TRAVEL OF LT MAIN GEAR.  REPLACED LT MAIN GEAR UPLOCK DAMPER WITH SERVICEABLE, SUPERSEDING PN 3908141010013 DAMPER ASSY.  LANDING GEAR RETRACTION/ EXTENSION OPERATIONS NORMAL.
